# SDR SIMA200124902

- Difficulty date: September 6, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49410001
- Part serial: 1540986
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BGR - FLT 4929 - CREW INITIATED EMERGENCY LANDING DUE TO THE LEFT MAIN LANDING GEAR INDICATION NOT SHOWING DOWN AND LOCKED (GREEN) DURING APPROACH.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW SAAB 340 AMM.  LANDING GEAR OPERATIONALLY AND FUNCTIONALLY CHECKED GOOD.  (M)
